# SDR COMA0060962

- Difficulty date: November 27, 2000
- Submitted: November 29, 2000
- Operation: Air carrier
- Aircraft: N988CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7204
- Aircraft time: 7,412 hours, 7,589 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Doubler
- Part number: 60033042325
- Condition: Cracked
- Location: A/C Receptical
- Part time: 7,412 hours, 7,589 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT POWER RECEPTACLE DOOR INTERNAL DOUBLER IS CRACKED AND HAS NUMEROUS DENTS.PERFORMED A MAJOR REPAIR TO THE AIRCRAFT POWER RECEPTACLE DOOR INTERNAL DOUBLER IAW WVAC E.O. 601R-53-1953.
